| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a history/settings (inaccurate delivery) issue.The reporter alleged the patient experienced a non-specific high blood glucose level, without any symptoms of hyperglycemia.This incident does not meet animas's definition of an adverse event.Customer support has made several attempts to contact the reporter in follow up; however, the reporter did not respond.No further information was available; if further information is provided a follow up report shall be made.This complaint is being reported because there is an allegation against the delivery function of the pump.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(6) 2018; device evaluation: the device has been returned and evaluated by product analysis on (b)(6) 2018 with the following findings: a review of the pump history showed the daily insulin delivery totals correctly reflected the user's programmed basal rates.During investigation, the pump emitted a call service alarm and prevented further testing.